I've taken lutera before but stopped for a few months. I started taking it again 3 or4 months ago. My boyfriend and I have unprotected sex quite often. I missed a day just a few days ago and now im bleeding. Its almost like im on my period just not so heavy, but I shouldn't start my period for 2 more weeks. Should I be concerned? What does this mean?
BLEEDING IS NOT A SIGN OF PREGNANCY. Its because you missed a pill. Our bodies work by our hormones increasing and decreasing and when it decreases we get our periods. So your hormone level dropped with the missed pills so you started to bleed, its as simple as that. Just keep taking your pills as scheduled.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2011 • 1 answer
Posted 14 Dec 2011 • 1 answer
Posted 10 Nov 2012 • 2 answers
Posted 23 Mar 2014 • 1 answer
I have been on Lutera for a little over a year. I have never missed a pill and I do have unprotected
Posted 19 Jun 2014 • 1 answer